MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK FASTCLIX LANCETS

ROCHE DIABETES CARE, INC. ACCU-CHEK FASTCLIX LANCETS
Catalog Number 05360145001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lancets were uncapped out of box.

Brand Name
ACCU-CHEK FASTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9792215
Report Number3011393376-2020-00827
Device Sequence Number2373032
Product Code FMK
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Catalogue Number05360145001
Device Lot NumberWPH037A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date06/01/2020
Patient Sequence Number1
Patient Age75 YR
Patient Weight93